# SDR USAA980138

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N976VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48147
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 591214129
- Condition: Cracked
- Location: Bs 942
- Part time: 39,490 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-5 CHECK, FOUND .375 INCH CRACK AT RT DRAG ANGLE AT STATION 942.  REPAIRED MFG STRAP 7075T6 .125 AND SPLICE 7075T6 .190 PER SRM 53-05 FIG 23A SHEET NR 2 CONF 502.  (M)
